MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF TRA; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF TRA; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/189/090
Medical Device Problem Codes Disconnection (1171); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blue 15mm connector kept disconnecting from the tracheal tube.The tip was not deep enough inside the tube and just disconnects.No clinical consequence, issue occurred upon opening.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated.H3: device evaluated by manufacturer: updated.H10: device evaluation: the samples consisted of 54 units that were returned for investigation.The returned samples were received in unused conditions within the original package.The returned samples were visually inspected under normal conditions of illumination to detect any condition that could cause the failure mode reported.Per visual inspection, connector had properly assembled inside tube for 54 samples received.Based on the analysis conducted on the samples provided, the connector was deep enough inside the tube, therefore the reported failure mode was not confirmed.No other analysis was performed.No fault was found with the device as the reported issue/failure mode was not verified or confirmed.No root cause was determined, and no corrective actions were required since the complaint was not confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol b10010579, as a result of warning letter cms# 617147.

Brand Name
PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF TRA
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15154286
Report Number3012307300-2022-14403
Device Sequence Number19360361
Product Code NTR
UDI-Device Identifier15019315059568
UDI-Public15019315059568
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/189/090
Device Catalogue Number100/189/090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown